# SDR USAA000831

- Difficulty date: June 11, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND L-ANGLE CRACKED 1 INCH, GLIDE SLOPE ANTENNA MOUNT BRACKET LOWER CENTER L-ANGLE.  INSTALLED REPAIR ANGLE PER SRM 51-70-11 FIG 1.  (M)
